Table of Contents
ISRN Geometry
Volume 2012, Article ID 804051, 25 pages
http://dx.doi.org/10.5402/2012/804051
Review Article

On an Algebraical Computation of the Tensor and the Curvature for 3-Web

1École Nationale Supérieure Polytechnique, B.P. 8390, Yaoundé, Cameroon
2Département des Sciences Mathématiques, Université Montpellier II, Case courrier 051-Place Eugéne Bataillon 34095, Montpellier CEDEX 05, France
3The Abdus Salam International Centre for Theoretical Physics, P.O. Box 586, Strada Costiera, II-34014 Trieste, Italy

Received 26 November 2011; Accepted 2 January 2012

Academic Editor: F. P. Schuller

Copyright © 2012 Thomas B. Bouetou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Darboux, “Sur le contact des courbes et des surfaces,” Bulletin de la Société Mathématique de France, vol. 4, pp. 348–384, 1880. View at Google Scholar
  2. G. Thomsen, “Un teoreme topologico sulle schiere di curve e una caratteriz-zazione geometrica sulle superficie isotermoasintotiche,” Bollettino della Unione Matematica Italiana, vol. 6, pp. 80–85, 1927. View at Google Scholar
  3. J. V. Pereira and L. Pirio, “The classification of exceptional CDQL webs on compact complex surfaces,” International Mathematics Research Notices, no. 12, pp. 2169–2282, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. J. V. Pereira and C. Perrone, “Germs of integrable forms and varieties of minimal degree,” Bulletin des Sciences Mathématiques, vol. 134, no. 1, pp. 1–11, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. V. Pereira and P. Sad, “Rigidity of fibrations,” in Equations Differentielles et Singularites, Asterisque, Number 323, pp. 291–299, Amer Mathematical Society, 2009. View at Google Scholar
  6. F. Cukierman, J. V. Pereira, and I. Vainsencher, “Stability of foliations induced by rational maps,” Annales de la Faculté des Sciences de Toulouse. Mathématiques, vol. 18, no. 4, pp. 685–715, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. J. V. Pereira and L. Pirio, An Invitation to Web Geometry. From Abel's Addition Theorem to the Algebraization of Codimension One Webs, IMPA, Rio de Janeiro, Brazil, 2009.
  8. J. V. Pereira, “Algebraization of Codimension One Webs,” in Sminaire Bourbaki, vol. 2006/2007 of Astrisque No. 317, IMPA, 2008. View at Google Scholar
  9. J. V. Pereira, “Luc Classification des tissus exceptionnels quasilinaires compltement dcomposables,” Comptes Rendus. Mathématique. Académie des Sciences, Paris, vol. 346, no. 19-20, pp. 1093–1098, 2008. View at Google Scholar
  10. J. V. Pereira and C. Perrone, “Germs of integrable forms and varieties of minimal degree,” Bulletin des Sciences Mathématiques, vol. 134, no. 1, pp. 1–11, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. V. V. Goldberg and V. V. Lychagin, “Samuelson webs,” Doklady Akademii Nauk, vol. 430, no. 3, pp. 305–309, 2010. View at Publisher · View at Google Scholar
  12. V. V. Goldberg and V. V. Lychagin, “Geodesic webs on a two-dimensional manifold and Euler equations,” Acta Applicandae Mathematicae, vol. 109, no. 1, pp. 5–17, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. V. Goldberg and V. V. Lychagin, “Geodesic webs of hypersurfaces,” Doklady Akademii Nauk, vol. 425, no. 6, pp. 737–740, 2009. View at Publisher · View at Google Scholar
  14. V. V. Goldberg, “On the existence of paratactic three-webs,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 4, pp. 22–27, 2008. View at Publisher · View at Google Scholar
  15. M. A. Akivis and V. V. Goldberg, “Differential geometry of Lagrange-type webs,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 12, pp. 19–32, 2007. View at Publisher · View at Google Scholar
  16. T. B. Bouetou and J. P. Dufour, “Veronese curves and webs: interpolation,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93142, 11 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. A. Akivis and V. V. Goldberg, “Differential geometry of Veronese-type webs,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 10, pp. 3–28, 2007 (Russian). View at Publisher · View at Google Scholar
  18. M. A. Akivis, “Differential geometry of webs,” in Problems in Geometry, vol. 15 of Itogi Nauki i Tekhniki, pp. 187–213, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, Russia, 1983. View at Google Scholar
  19. M. A. Akivis and V. V. Goldberg, “On four-dimensional three-webs with integrable transversal distributions,” Rendiconti del Seminario Matematico di Messina. Serie II, vol. 5(20), pp. 33–52, 1998. View at Google Scholar · View at Zentralblatt MATH
  20. M. A. Akivis and V. V. Goldberg, “Algebraic aspects of web geometry,” Commentationes Mathematicae Universitatis Carolinae, vol. 41, no. 2, pp. 205–236, 2000. View at Google Scholar · View at Zentralblatt MATH
  21. M. A. Akivis and V. V. Goldberg, “Differential geometry of webs,” in Handbook of Differential Geometry, vol. 1, pp. 1–152, North-Holland, Amsterdam, The Netherlands, 2000. View at Google Scholar
  22. M. A. Akivis and V. V. Goldberg, Projective Differential Geometry of Submanifolds, North-Holland Mathematical Library 49, North-Holland, Amsterdam, The Netherlands, 1998.
  23. M. A. Akivis and A. M. Shelekhov, Geometry and Algebra of Multidimensional Three-Webs, vol. 82 of Mathematics and Its Applications (Soviet Series), Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992.
  24. M. A. Akivis and A. M. Shelekhov, “On the alternator of fourth order of local analytic loop and three-webs of multidimensional surfaces,” Izvestiya VUZ Matematika, no. 4, pp. 12–16, 1989. View at Google Scholar
  25. R. Baer, “Nets and groups. II,” Transactions of the American Mathematical Society, vol. 47, pp. 435–439, 1940. View at Publisher · View at Google Scholar
  26. V. D. Belousov, Foundations of Theory of Quasigroups and Loops, Nauka, Moscow, Russia, 1969.
  27. V. V. Goldberg, “Local differentiable quasigroups and webs,” in Quasigroups and Loops: Theory and Applications, vol. 8 of Sigma Ser. Pure Math., pp. 263–311, Heldermann, Berlin, Germany, 1990. View at Google Scholar
  28. P. O. Mikheev, “Fourth-order alternators of a three-web associated with an analytic loop,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 6, pp. 36–38, 1991. View at Google Scholar
  29. P. O. Mikheev and L. V. Sabinin, “Smooth quasigroups and geometry,” in Problems in Geometry, vol. 20 of Itogi Nauki i Tekhniki, pp. 75–110, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, Russia, 1988. View at Google Scholar
  30. P. O. Mikheev and L. V. Sabinin, The Theory of Smooth Bol Loops. Lecture notes, Friendship of Nations University Press, Moscow, Russia, 1985.
  31. P. O. Miheev and L. V. Sabinin, “Quasigroups and differential geometry,” in Quasigroups and Loops: Theory and Applications, vol. 8 of Sigma Ser. Pure Math., pp. 357–430, Heldermann, Berlin, Germany, 1990. View at Google Scholar
  32. L. V. Sabinin, “The geometry of loops,” Matematicheskie Zametki, vol. 12, pp. 605–616, 1972 (Russian). View at Google Scholar
  33. L. V. Sabinin, “Differential geometry and quasigroups,” Trudy Institute Matematiki, vol. 14, pp. 208–221, 1989. View at Google Scholar · View at Zentralblatt MATH
  34. L. V. Sabinin, Smooth Quasigroups and Loops Forty-Five Years of Incredible Growth, Springer, Prague, Czech Republic, 1999.
  35. L. V. Sabinin, Smooth Quasigroups and Loops, vol. 492 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  36. R. D. Schafer, An Introduction to Nonassociative Algebras, Pure and Applied Mathematics, Vol. 22, Academic Press, New York, NY, USA, 1966.
  37. A. M. Shelekhov, “Calculation of the covariant derivatives of the curvature tensor of a multidimensional three-web,” in Webs and Quasigroups, pp. 96–103, Kalinin. Gos. Univ., Kalinin, Russia, 1986. View at Google Scholar
  38. A. M. Shelekhov, “Higher-order differential geometric objects of a multidimensional three-web,” in Problems of Geometry, vol. 19 of Itogi Nauki i Tekhniki, pp. 101–154, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, Russia, 1987. View at Google Scholar
  39. A. M. Shelekhov, “Classification of multidimensional three-webs according to closure conditions,” in Problems in Geometry, vol. 21 of Itogi Nauki i Tekhniki, pp. 109–154, Akad. Nauk SSSR Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, Russia, 1989. View at Google Scholar
  40. A. M. Shelekhov and L. M. Pidzhakova, “On three-webs with covariantly constant torsion and curvature tensors,” in Webs & Quasigroups, 1998-1999, pp. 92–103, Tver. Gos. Univ., Tver, Russia, 1999. View at Google Scholar